# SDR YENA201801080017

- Difficulty date: January 8, 2018
- Submitted: January 11, 2018
- Operation: Air carrier
- Aircraft: N556JB
- Make and model: Airbus A320-232
- Aircraft serial: 1904
- Aircraft time: 57,423 hours, 20,748 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 848401
- Part serial: K74484
- Condition: Failed
- Location: Nlg
- Part time: 57,326 hours, 20,711 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LANDING GEAR WOULD NOT EXTEND.  RECYCLED,  THEN USED THE MANUAL EXTENSION.   DURING GEAR SWING, ON RETRACTION,  THE NOSE GEAR DOORS STAYED AMBER.  FOUND THE RELAY 62GA TO BE DEAD.  R & R THE RELAY 62GA IAW ESPM 20-46-50. OP CHECKED GOOD.  FOUND THE NLG DOOR SENSOR 31GA HITTING CFDS.  R & R THE SENSOR 31GA IAW AMM 32-31-13.  OPS CHECKED GOOD.  PERFORMED A FUNCTIONAL CHECK OF NORMAL EXTENSION AND RETRACTION OF THE LANDING GEAR IAW AMM 32-31-00-720-002-A,  OPS CHECKED GOOD. ACFT OKAY FOR CONTINUED SERVICE.
